# SDR AALA200802221

- Difficulty date: August 27, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N633A
- Make and model: Piper PA-22
- Aircraft serial: 2236
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW EMERGENCY LIGHT PLACARD AT AFT LT HAND DOOR DAMAGED.  REPLACED PLACARD FOR EMERGENCY LIGHT AT AFT LT HAND DOOR.  SYSTEM GROUND CHECKED NORMAL OPS.
